Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On boundedness of composition operators on $ H\sp{2}(B\sb{2})$


Authors: Joseph A. Cima, Charles S. Stanton and Warren R. Wogen
Journal: Proc. Amer. Math. Soc. 91 (1984), 217-222
MSC: Primary 47B37; Secondary 32A35
MathSciNet review: 740174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Composition operators on the Hardy space $ {H^2}$ of the ball in $ {C^2}$ are studied. Some sufficient conditions are given for a composition operator to be bounded. A class of inner mappings is given which induces isometric composition operators. Another class of inner mappings is shown to induce unbounded composition operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 32A35

Retrieve articles in all journals with MSC: 47B37, 32A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740174-7
PII: S 0002-9939(1984)0740174-7
Article copyright: © Copyright 1984 American Mathematical Society